Help Tom Burse Conquer Cancer!

Switch language to Spanish
Update posted by Thomas Burse On Jun 16, 2019

Three days into chemo as well as a big dose of steroids and already have neuropathy in the last two fingers of my right hand. Not a big deal (at this point)...just feels a little funny. I'll likely start the second chemo drug this coming week along with an antiviral so we'll see where it goes from there. The antiviral is to help you NOT get shingles or anything like that which the second chemo drug lists as a side effect. Yippy!

Add a Comment

Update posted by Thomas Burse On Jun 01, 2019

Hmmmm! I didn't know steroids can give you strange dreams. Mine haven't been bad dreams...just a bit weird.

Add a Comment

Update posted by Thomas Burse On May 26, 2019

Wow...Insomnia and steroids causing my blood glucose levels to soar which is given me a persistent headache. What fun!

Add a Comment

Update posted by Thomas Burse On May 26, 2019

Having to take steroids 10 times a day. No, that's not a typo! A/C was out for a short time earlier and I found out they don't mix well with all this summer like heat. Things got "a little sweaty". Always going forward!

Add a Comment

Add a Comment

photo

Thomas Burse

flag Cincinnati, us

send a message

No Followers Just Yet...

Not Ready to Donate?

Did you know a 10 second Facebook share raises an average of $25?

Share on